Follow
Xavier Ros-Oton
Xavier Ros-Oton
ICREA Research Professor, Universitat de Barcelona
Verified email at ub.edu - Homepage
Title
Cited by
Cited by
Year
The Dirichlet problem for the fractional Laplacian: regularity up to the boundary
X Ros-Oton, J Serra
Journal de Mathématiques Pures et Appliquées 101 (2014), 275-302, 2012
8572012
The Pohozaev identity for the fractional Laplacian
X Ros-Oton, J Serra
Archive for Rational Mechanics & Analysis 213 (2014), 587-628., 2012
3422012
Nonlocal problems with Neumann boundary conditions
S Dipierro, X Ros-Oton, E Valdinoci
Revista Matematica Iberoamericana 33 (2017), 377-416., 2014
2702014
Nonlocal elliptic equations in bounded domains: a survey
X Ros-Oton
Publicacions Matemàtiques 60 (2016), 3-26., 2015
2642015
Regularity theory for general stable operators
X Ros-Oton, J Serra
Journal of Differential Equations, 260 (2016), 8675-8715., 2014
1782014
The extremal solution for the fractional Laplacian
X Ros-Oton, J Serra
Calculus of Variations and Partial Differential Equations 50 (2014), 723-750., 2013
1422013
Boundary regularity for fully nonlinear integro-differential equations
X Ros-Oton, J Serra
Duke Mathematical Journal 165 (2016), 2079-2154., 2014
1372014
Sobolev and isoperimetric inequalities with monomial weights
X Cabré, X Ros-Oton
Journal of Differential Equations 255 (2013), 4312-4336, 2012
1052012
Sharp isoperimetric inequalities via the ABP method
X Cabre, X Ros-Oton, J Serra
Journal of the European Mathematical Society 18 (2016), 2971-2998, 2013
992013
Obstacle problems for integro-differential operators: regularity of solutions and free boundaries
L Caffarelli, X Ros-Oton, J Serra
Inventiones mathematicae 208 (2017), 1155-1211., 2016
932016
Regularity Theory for Elliptic PDE
X Fernández-Real, X Ros-Oton
Zurich Lectures in Advanced Mathematics. EMS books, 2022., 2022
872022
Stable solutions to semilinear elliptic equations are smooth up to dimension 9
X Cabre, A Figalli, X Ros-Oton, J Serra
Acta Mathematica 224 (2020), 187-252., 2019
742019
Regularity theory for general stable operators: parabolic equations
X Fernández-Real, X Ros-Oton
Journal of Functional Analysis 272 (2017), 4165-4221., 2015
702015
Regularity of stable solutions up to dimension 7 in domains of double revolution
X Cabré, X Ros-Oton
Communications in Partial Differential Equations 38 (2013), 135-154, 2012
672012
Boundary regularity estimates for nonlocal elliptic equations in and domains
X Ros-Oton, J Serra
Annali di Matematica Pura ed Applicata, 196 (2017), 1637-1668., 2015
652015
Nonexistence results for nonlocal equations with critical and supercritical nonlinearities
X Ros-Oton, J Serra
Communications in Partial Differential Equations 40 (2015), 115-133, 2013
632013
Generic regularity of free boundaries for the obstacle problem
A Figalli, X Ros-Oton, J Serra
Publications mathématiques de l'IHÉS 132 (1), 181-292, 2020
582020
Boundary regularity for the fractional heat equation
X Fernández-Real, X Ros-Oton
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2014
522014
Global regularity for the free boundary in the obstacle problem for the fractional Laplacian
B Barrios, A Figalli, X Ros-Oton
American Journal of Mathematics 140 (2018), 415-447., 2015
512015
Local integration by parts and Pohozaev identities for higher order fractional Laplacians
X Ros-Oton, J Serra
Discrete and continuous dynamical systems. Series A 35 (2015), 2131-2150., 2014
512014
The system can't perform the operation now. Try again later.
Articles 1–20